# SDR CA060918002

- Difficulty date: September 12, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 79,529 hours, 11,018 cycles
- Engine: Ge CF680C2*
- System (JASC): 3100 · Indicating/Recording System
- Part: Circuit Card
- Part number: 285T003117
- Part serial: D00921
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) CAPTAIN REJECTED TAKEOFF ROLL AT 155KTS BECAUSE OF A (TAKEOFF CONFIGURATION SAFETY WARNING) MESSAGE, 4 MAIN LANDING GEAR TIRES REPLACED DUE TO HIGH ENERGY BRAKING AND FUSE PLUGS MELTING. NEW LANDING CONFIGURATION CARD INSTALLED AND TESTED. (TC NR 20060918002)
